# SDR AALA20100809LGA04

- Difficulty date: August 9, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 59,900 hours, 25,179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY LIGHT BATTERY DID NOT CHECK OUT ON TEST.  REPLACED FORWARD GALLEY EMERGENCY LIGHT BATTERY PACK.  OPS CHECKED NORMAL.
